MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D2
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded in leventon s.A.U.As a customer complaint (reference (b)(4)).Three (3) units were returned to our facility for testing.In two (2) of them, visual inspection failed and flow rate testing could not be performed because its capillary element was partially blocked (probably because of drug crystallization).The other returned unit passed visual inspections and standardized flow rate test.In addition, five (5) units from the same manufacturing lot were retrieved from retained samples and successfully passed visual inspection and flow rate testing.Therefore, as it was not possible to determine the flow rate of two (2) of the returned units, and since both the remaining returned unit and the units from the archives of samples were free of defects, it was not possible to determine the root cause of the defect reported.
 
Event or Problem Description
In 5-fu medication scheduled for 46 hours, infusion time finished much earlier than expected.Patient received a total volume of 221 ml chemo infusion which consists of 5-fu 2750 (55 ml) and 166 ml of normal saline.Patient reported that her infusion finished 5 hours earlier than the expected time (the accuracy of the infusion time is +/- 10%).

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7877633
Report Number9611707-2018-00020
Device Sequence Number2217534
Product Code MEB
UDI-Device Identifier08436020760082
UDI-Public08436020760082
Combination Product (Y/N)Y
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/15/2019
Device Model Number250D2
Device Catalogue NumberL25915-250D2-USA
Device Lot Number172184L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1